Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 906902, 9 pages
http://dx.doi.org/10.1155/2014/906902
Research Article

Finite-Time Control for a Class of Discrete-Time Markov Jump Systems with Actuator Saturation via Dynamic Antiwindup Design

1School of Automation, Nanjing University of Science and Technology, Nanjing 210094, China
2School of Electrical and Information Engineering, Anhui University of Technology, Ma'anshan 243002, China

Received 12 December 2013; Accepted 30 January 2014; Published 17 March 2014

Academic Editor: Hao Shen

Copyright © 2014 Junjie Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We deal with the finite-time control problem for discrete-time Markov jump systems subject to saturating actuators. A finite-state Markovian process is given to govern the transition of the jumping parameters. A controller designed for unconstrained systems combined with a dynamic antiwindup compensator is given to guarantee that the resulting system is mean-square locally asymptotically finite-time stabilizable. The proposed conditions allow us to find dynamic anti-windup compensator which stabilize the closed-loop systems in the finite-time sense. All these conditions can be expressed in the form of linear matrix inequalities and therefore are numerically tractable, as shown in the example included in the paper.